# SDR 2023FA0000838

- Difficulty date: December 18, 2023
- Submitted: December 18, 2023
- Operation: General aviation
- Aircraft: N826UP
- Make and model: Beech B300
- Aircraft serial: FL926
- Aircraft time: 7,122 hours, 6,139 cycles
- Engine: Pwa PT6A60A
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23085001
- Part serial: 92182CA
- Condition: Failed
- Location: Zone 500
- Part time: 194 cycles
- Component: Engine, Pwa, PT6A60A
- Component part number: 310270001
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

WHEN STARTING LEFT ENGINE AND BRINGING LEFT GENERATOR ON LINE IT WOULD NOT COME ON LINE. I CHECKED TO MAKE SURE IGNITION STARTER WAS OFF AND IT WAS. I SHUT DOWN THE ENGINE AND 30 SECONDS LATER SMOKE WAS POURING OUT OF THE LEFT COWLING. WE SMELLED ELECTRICAL BURNING.
